# SDR DHL2002803521

- Difficulty date: September 26, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY PRESSURE WALL VERTICAL LINING SUPPORT CRACKED 1/2 INCH AT STA 980.000 L-27H.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 7B.  FABRICATED DOUBLER (2024 T3 AL0.040) PER SRM 53-2-0 FIG 7B.  CLEANED TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 53-2-0 FIG1B AND 51-1-21 PG 1.
